# SDR 9901251156

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1431-1503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON HORIZONTAL SECTION OF LONGERON 30R AT FS 1450, 1470 AND 1503.  ALSO, FOUND TWO INCH CRACK ON HORIZONTAL SECTION OF LONGERON 30R AT FS 1431.  REPAIRED PER EA 11-162065.
